# SDR GLBA201208021

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 31,044 hours, 31,812 cycles
- Engine: Pwa PW118A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BAGGAGE SMOKE WARNING ILLUMINATED, RAN MEMORY ITEMS AND APPROPRIATE QRH CHECKLIST, IAW QRH, BOTTLES WERE BLOWN.  MX FOUND NO EVIDENCE OF SMOKE OR FIRE, REPLACED BOTH BOTTLES IAW EMM 26-25-01-4, AND REPLACED CARGO SMOKE DETECTOR IAW EMM 26-15-01-4.
